# SDR SWAA2021022245918

- Difficulty date: January 30, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RH SHIELD CORRODED IN SEVERAL LOCATIONS ON UPPER SURFACE FROM STATION 500 THROUGH 500-A; RBL 24; WL 158. MARKED. / REMOVED CORROSION AT FWD CARGO R/H SHIELD FROM STA 550 - STA 500A RBL 24 I-A-W 53-00-53-1A-2. VERIFIED MATERIAL LOOSE ORIGINAL .032 REMOVED .005 REMAIN .027 ALLOWABLE 10% MAX FOUND OUT OF LIMITS USED AAR TOOL #36646 DUE 10/07/2021 IA-W SRM 53-00-53-1A-2. REMOVED SHIELD IA-W SRM 51-40-02-0G-0. DRILLED NEW SHIELD IA-W SRM 51-40-05-0G-0 AND BOEING DWG 143A0080. INSTALLED NEW SHIELD IA-W SRM 51-40-02-0G-0 AND BOEING DWG 143A0080 P/N 143A8126-38
